# SDR SWIA202159001

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 31,012 hours, 29,823 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 667907 : RIGHT WINDSHIELD CRACKED UPON PARKING AT GATE   (FLIGHT 5076 - FILED CLOSED)    REMOVED AND REPLACED RH WINDSHIELD IAW AMM 56-11-01 AND COMPLIED WITH TASK CARD 56-220-1000-SKY. OPS AND LEAK CHECK GOOD.
